| Model Number |
VTICM5_13.2 (-7.50/1.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced a lens rotation.A repositioning was attempted.The lens remains implanted.No further information has been provided.If additional information is received, a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Additional information: b5- a healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced a lens rotation with blurred vision.A repositioning was attempted.The lens remains implanted.If additional information is received, a supplemental medwatch report will be submitted.Corrected data: results left out in initial mdr.H6-investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.Claim# (b)(4).
Additional Manufacturer Narrative
Additional information: b5- a healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced a lens rotation with blurred vision.A repositioning was attempted.The lens remains implanted.The problem was resolved with prk surgery.Claim# (b)(4).